# SDR DALA2015051103239

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 57,528 hours, 23,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP MAINTENANCE FOUND EMERGENCY EXIT LIGHTING INOPERATIVE ROWS 24-28.  EMERGENCY LIGHTS POWER SUPPLY ABOVE ROW 23 DEF WAS REPLACED.  LP1941441.
